# SDR 2008UALA02281

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 34,095 hours, 9,623 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST INBOARD LOWER RT LEADING EDGE PANEL INBD CORNER BROKEN OFF.  APPROX. 3 INCH BY 1-2 INCH REINFORCED LEADING EDGE SECTION MISSING.  REMOVED FOR REPAIR. REPAIRED BY SHOP.  REINSTALLED PANEL.  ACFT OK FOR SERVICE.
